# SDR AALA2020041099016

- Difficulty date: April 8, 2020
- Submitted: April 10, 2020
- Operation: Air carrier
- Aircraft: N414AL
- Make and model: Airbus A321-253NX
- Aircraft serial: 9359
- Aircraft time: 318 hours, 84 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Toilet
- Part number: 14330004C1
- Part serial: 1316
- Condition: Leaking
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: F/A REPORTED STRONG SEWER TYPE SMELL PRIMARILY MID LAV AREA. SMELL STARTED FROM T/O TO T/D DIFFERENT PACK CONFIGS NO CHANGES ENROUTE NOTED BY F/A. PILOTS NEVER SMELLED ANY ODOR. FLIGHT DIVERTED TO DFW. INSTALLED NEW MID LAV TOILET ASSEMBLY IAW AMM 38-31-41. OPS CHECK AND LEAK CHECK GOOD.
